CSN Login
Members Online: 11

February 4, 2013 Irinotecan/Erbritux

herdizziness's picture

It's been 4 days (had chemo on Friday) and woke up yucky today, assuming it's because lack of sleep, kept waking up all night.  Had somewhere to be at 8:30 AM but could not leave the house for a while.  Had a case of diarhea and then had to holler for my husband to bring me a bag in which when it arrived I through up some lovely yellow bile type crap, a lovely morning of stuff coming out both ends at the same time.  Was not a pleasant start to the morning.

After I took care of what I needed to this morning (finally) then I came home and took a couple hour nap, just wasn't feeling alive as usual today.  I'm assuming both chemo's are the culprit.  Tomorrow's another day.

Winter Marie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network